# SDR VTZA96450

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6418 - IAD-BOS - ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE OPEN DMI 52737, MEL 52-3.  MAINTENANCE CLOSED DMI 52737 ON 12-21-96 BY INSPECTING MAIN BAGGAGE DOOR.  COULD NOT DUPLICATE, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
